Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 59, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 23, 2015, 6:08 PM CDT for 6 counties in Oklahoma. It was in force for 7 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2015, 6:08 PM CDT (23:08 UTC)
- Expired
- May 24, 2015, 1:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caddo County, OK, Canadian County, OK, Comanche County, OK, Grady County, OK, Jackson County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 82 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 7:24 PM CDT | FLASH FLOOD | E Blair, OK | EMERGENCY MANAGEMENT REPORTS SEVERAL ROADS FLOODED IN AND AROUND BLAIR. |
| May 23, 7:34 PM CDT | FLOOD | Anadarko, OK | REPORTS SEVERAL ROADS AND HOUSES FLOODED IN TOWN. |
| May 23, 7:58 PM CDT | FLASH FLOOD | 6 Ssw Pocasset, OK | 1 TO 2 FEET OF WATER COVERING SEVERAL ROADS BETWEEN POCASSET AND VERDEN. VIA TWITTER... RELAYED BY KWTV. |
| May 23, 8:08 PM CDT | FLASH FLOOD | Minco, OK | SECONDARY ROADWAYS FLOODED. ON SW SAGER RD BETWEEN HW 81 AND 37 SOUTH SIDE SHOULDER WASHED OUT. |
| May 23, 9:31 PM CDT | FLASH FLOOD | Meers, OK | WATER RESCUE NEAR 875 NW APACHE DRIVE. HOME REPORTED WITH 2 TO 3 FEET OF WATER INSIDE. |
| May 23, 10:11 PM CDT | FLASH FLOOD | 5 S Roosevelt, OK | HIGHWAY 183 5 MILES SOUTH OF ROOSEVELT CLOSED BY ODOT. RAIN IS ONGOING. |
| May 23, 10:37 PM CDT | FLASH FLOOD | S Apache, OK | HIGHWAY 62 SOUTH OF APACHE...WATER RESCUE...CAR SWEPT OFF ROADWAY. |
| May 23, 10:47 PM CDT | FLASH FLOOD | 2 S Apache, OK | HIGHWAY 62 SOUTH OF APACHE 2 MILES IS NOW CLOSED DUE TO 3 TO 4 FEET OF WATER OVER THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 76 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
846
WGUS54 KOUN 232308
FFWOUN
OKC015-017-031-051-065-075-240400-
/O.NEW.KOUN.FF.W.0059.150523T2308Z-150524T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1100 PM CDT
* AT 603 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN FROM MINCO...ANDARKO...TO SNYDER. ONE TO THREE INCHES
OF RAIN HAS ALREADY FALLEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALTUS...CHICKASHA...ANADARKO...TUTTLE...ELGIN...MINCO...APACHE...
FLETCHER...CYRIL...BLAIR...FORT COBB...VERDEN...CEMENT...AMBER...
MOUNTAIN PARK...BRIDGE CREEK...GRACEMONT...ROOSEVELT...MARTHA AND
POCASSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3477 9941 3480 9941 3481 9925 3484 9927
3489 9908 3514 9841 3538 9825 3538 9802
3535 9796 3538 9794 3535 9790 3536 9786
3533 9785 3534 9767 3526 9767 3479 9829
3464 9910 3462 9909 3461 9914 3472 9946
$$
MAHALE1 follow-up statement
300
WGUS54 KOUN 240344
FFWOUN
OKC015-017-031-051-065-075-240600-
/O.EXT.KOUN.FF.W.0059.000000T0000Z-150524T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1044 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 100 AM CDT
* AT 1040 PM CDT...EMERGENCY MANAGEMENT REPORTED DANGEROUS FLASH
FLOODING. THIS IS A DANGEROUS... LIFE THREATENING SITUATION.
MULTIPLE WATER RESCUES ARE UNDERWAY IN LOCATIONS NEAR MEERS AND
APACHE. TURN AROUND DONT DROWN... GET TO HIGHER GROUND
IMMEDIATELY. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN... AND
ADDITIONAL RAINFALL OF ONE TO TWO INCHES CAN BE EXPECTED OVERNIGHT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALTUS...CHICKASHA...ANADARKO...TUTTLE...ELGIN...MINCO...APACHE...
FLETCHER...CYRIL...BLAIR...FORT COBB...VERDEN...CEMENT...AMBER...
MOUNTAIN PARK...BRIDGE CREEK...GRACEMONT...ROOSEVELT...MARTHA AND
POCASSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3477 9941 3480 9941 3481 9925 3484 9927
3489 9908 3514 9841 3538 9825 3538 9802
3535 9796 3538 9794 3535 9790 3536 9786
3533 9785 3534 9767 3526 9767 3479 9829
3464 9910 3462 9909 3461 9914 3472 9946
$$
KURTZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 23, 2:36 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, May 23, 2:36 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 236 PM CDT SAT MAY 23 2015 .DISCUSSION... DANGEROUS SITUATION SETTING UP ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS AS ROUNDS OF VERY HEAVY RAINFALL ARE EXPECTED TO CONTINUE TONIGHT/SUNDAY. MANY RIVERS ARE IN FLOOD AND ADDITIONAL TORRENTIAL RAINFALL AND RAINFALL RATES OF IN EXCESS OF 2 INCHES AN HOUR WILL CONTINUE TO EXACERBATE THE SITUATION. PLEASE BE CAREFUL. WILL CONT WITH FLASH FLOOD WATCH THROUGH 12Z MONDAY. THERE IS ALSO A THREAT OF SEVERE WEATHER... MAINLY ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTN AND EVENING. LOW AND DEEP LAYER SHEAR... HOWEVER INSTABILITY REMAINS RATHER LIMITED OUTSIDE OF FAR SOUTHERN SECTIONS OF THE AREA. PATTERN REMAINS RATHER ACTIVE AS ANOTHER UPPER DISTURBANCE WILL KEEP A CHANCE OF STORMS AND POSSIBLY SOME SEVERE STORMS IN THE FORECAST INTO THE DAY ON MONDAY. RAIN CHANCES THEN DECREASE FOR A COUPLE OF DAYS... HOWEVER THEY DO REMAIN. HIGHER RAIN CHANCES RETURN BY LATE IN THE WEEK AS YET ANOTHER UPPER SHORTWAVE APPROACHES BY THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 63 73 62 80 / 100 90 20 30 HOBART OK 61 75 58 81 / 60 50 20 30 WICHITA FALLS TX 63 77 62 81 / 100 80 20 40 GAGE OK 58 76 56 82 / 40 30 20 20 PONCA CITY OK 63 74 61 81 / 100 80 30 20 DURANT OK 66 73 65 79 / 100 100 60 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090. && 26/30
Hazardous weather outlook, May 23, 11:57 AM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1157 AM CDT SAT MAY 23 2015 OKZ004>048-050>052-TXZ083>090-241000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1157 AM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .FLOODING... HEAVY RAIN IS EXPECTED ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS TODAY AND TONIGHT. FLOODING IS LIKELY WHEREVER HEAVY RAIN OCCURS...AND AREA RIVERS AND STREAMS ARE LIKELY TO SEE RISES AND ADDITIONAL FLOODING. LIFE THREATENING FLASH FLOODING IS POSSIBLE. .THUNDERSTORMS... ALTHOUGH FLOODING IS THE MAIN CONCERN TODAY AND TONIGHT...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS AFTERNOON AND EVENING. THE SLIGHT RISK IS GENERALLY SOUTHEAST OF A LINE FROM SAYRE TO WATONGA TO ENID TO PERRY... AND WEST OF A LINE FROM HOLDENVILLE TO LAKE TEXOMA. THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS. A MARGINAL RISK COVERS MOST OF THE REST OF OKLAHOMA. HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS UP TO 70 MPH ARE LIKELY WITH THE STRONGEST STORMS. TORNADO RISK IS LOW...BUT NOT ZERO. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS CENTRAL AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD PREPARE FOR FLOODING AND/OR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .FLOODING... HEAVY RAIN IS EXPECTED TO CONTINUE INTO SUNDAY...AND POSSIBLY MONDAY. CONTINUED FLOODING IS LIKELY. .THUNDERSTORMS... THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY AND MONDAY. THUNDERSTORMS REMAIN IN THE FORECAST THROUGH AT LEAST FRIDAY. SEVERE STORMS ARE UNLIKELY AFTER MONDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 23, 5:22 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM FLASH FLOOD ENID 36.40N 97.88W
05/23/2015 GARFIELD OK EMERGENCY MNGR
SEVERAL WATER RESCUES IN ENID.
&&
MAHALELocal storm report, May 23, 5:37 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TORNADO 6 S MINCO 35.23N 97.95W
05/23/2015 GRADY OK AMATEUR RADIO
&&
SCSpecial weather statement, May 23, 5:42 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 542 PM CDT SAT MAY 23 2015 OKZ019-232315- LOGAN OK- 542 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN COUNTY UNTIL 615 PM CDT... AT 541 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GUTHRIE... MOVING NORTHEAST AT 15 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LAT...LON 3573 9746 3587 9756 3599 9736 3579 9717 TIME...MOT...LOC 2241Z 243DEG 14KT 3583 9743 ..SPEG.
Special weather statement, May 23, 5:58 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 558 PM CDT SAT MAY 23 2015 OKZ040>042-232330- PONTOTOC OK-MURRAY OK-GARVIN OK- 558 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PONTOTOC... NORTHEASTERN MURRAY AND EAST CENTRAL GARVIN COUNTIES UNTIL 630 PM CDT... AT 557 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SULPHUR... MOVING NORTH AT 15 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LAT...LON 3447 9692 3447 9708 3466 9711 3467 9685 TIME...MOT...LOC 2257Z 188DEG 13KT 3453 9700 ..SPEG.
Special weather statement, May 23, 5:59 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 559 PM CDT SAT MAY 23 2015 OKZ031-032-042-232330- PONTOTOC OK-HUGHES OK-SEMINOLE OK- 559 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PONTOTOC...WEST CENTRAL HUGHES AND SOUTHERN SEMINOLE COUNTIES UNTIL 630 PM CDT... AT 557 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ADA...MOVING NORTH AT 25 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LAT...LON 3463 9657 3469 9677 3505 9669 3496 9638 TIME...MOT...LOC 2257Z 198DEG 23KT 3474 9665 ..SPEG.
Local storm report, May 23, 6:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
607 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TORNADO 3 N SULPHUR 34.55N 96.98W
05/23/2015 MURRAY OK EMERGENCY MNGR
&&
SCThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:02 PM CDT | River Flood Warning | OUN | Atoka | 6 days |
| May 23, 6:10 AM CDT | Dense Fog Advisory | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Greer and 6 more | 4 hr |
| May 23, 7:54 AM CDT | Special Weather Statement | OUN | Roger Mills | 36 min |
| May 23, 8:42 AM CDT | Special Weather Statement | OUN | Roger Mills | 33 min |
| May 23, 9:08 AM CDT | River Flood Warning | OUN | Jefferson | 33 hr |
| May 23, 9:14 AM CDT | River Flood Warning | OUN | Garvin | 5 days |
| May 23, 9:40 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Dewey, Ellis, Harper, Roger Mills and 2 more | 3 hr |
| May 23, 9:44 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 6 days |
| May 23, 9:46 AM CDT | River Flood Warning | OUN | Oklahoma | 50 hr |
| May 23, 9:46 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 65 hr |
| May 23, 9:48 AM CDT | River Flood Warning | OUN | Bryan | 4 days |
| May 23, 9:49 AM CDT | Special Weather Statement | OUN | Dewey | 26 min |
| May 23, 10:20 AM CDT | Flash Flood Warning | OUN | Ellis, Roger Mills | 3 hr |
| May 23, 10:25 AM CDT | River Flood Warning | OUN | Grady | 7 days |
| May 23, 10:28 AM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| May 23, 11:05 AM CDT | Flash Flood Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 3 hr |
| May 23, 11:10 AM CDT | Special Weather Statement | OUN | Woods | 35 min |
| May 23, 11:28 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Harper, Major, Woods, Woodward | 3 hr |
| May 23, 11:40 AM CDT | Special Weather Statement | OUN | Major | 35 min |
| May 23, 11:55 AM CDT | Special Weather Statement | OUN | Custer | 35 min |
| May 23, 12:22 PM CDT | Special Weather Statement | OUN | Custer | 38 min |
| May 23, 1:11 PM CDT | Areal Flood Warning | OUN | Beckham, Dewey, Ellis, Roger Mills | 4 hr |
| May 23, 1:16 PM CDT | Special Weather Statement | OUN | Blaine | 29 min |
| May 23, 1:17 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| May 23, 1:32 PM CDT | Flash Flood Warning | OUN | Beckham, Greer, Harmon | 3 hr |
| May 23, 1:55 PM CDT | Flash Flood Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 5 hr |
| May 23, 1:58 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Blaine, Garfield, Grant, Major | 3 hr |
| May 23, 2:22 PM CDT | Flash Flood Warning | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| May 23, 2:42 PM CDT | River Flood Warning | OUN | Beckham, Greer, Kiowa | 61 hr |
| May 23, 2:43 PM CDT | River Flood Warning | OUN | Greer, Jackson | 63 hr |
| May 23, 2:59 PM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 44 hr |
| May 23, 3:01 PM CDT | Special Weather Statement | OUN | Kiowa, Washita | 29 min |
| May 23, 3:10 PM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 4 days |
| May 23, 3:17 PM CDT | Flash Flood Warning | OUN | Blaine, Major | 4 hr |
| May 23, 3:32 PM CDT | Special Weather Statement | OUN | Kiowa, Washita | 28 min |
| May 23, 4:01 PM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| May 23, 4:06 PM CDT | Flash Flood Warning | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Greer and 3 more | 5 hr |
| May 23, 4:06 PM CDT | River Flood Warning | OUN | Custer, Roger Mills | 27 hr |
| May 23, 4:06 PM CDT | River Flood Warning | OUN | Custer, Washita | 3 days |
| May 23, 4:06 PM CDT | River Flood Warning | OUN | Garvin, Grady | 6 hr |
| May 23, 4:06 PM CDT | River Flood Warning | OUN | Garvin, Murray | 44 hr |
| May 23, 4:11 PM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 12 hr |
| May 23, 4:39 PM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher | 9 hr |
| May 23, 4:45 PM CDT | Flash Flood Warning | OUN | Garfield, Noble | 3 hr |
| May 23, 4:50 PM CDT | Special Weather Statement | OUN | Logan | 25 min |
| May 23, 5:08 PM CDT | Tornado Warning | OUN | Grady | 37 min |
| May 23, 5:22 PM CDT | Tornado Warning | OUN | Grady | 23 min |
| May 23, 5:39 PM CDT | Flash Flood Warning | OUN | Logan, Payne | 5 hr |
| May 23, 5:39 PM CDT | Tornado Warning | OUN | Canadian, Grady | 36 min |
| May 23, 5:42 PM CDT | Special Weather Statement | OUN | Logan | 33 min |
| May 23, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 49 min |
| May 23, 5:57 PM CDT | Flash Flood Warning | OUN | Oklahoma | 7 hr |
| May 23, 5:58 PM CDT | Special Weather Statement | OUN | Murray | 32 min |
| May 23, 5:59 PM CDT | Special Weather Statement | OUN | Pontotoc | 31 min |
| May 23, 6:00 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 30 min |
| May 23, 6:01 PM CDT | Tornado Warning | OUN | Hughes, Pontotoc, Seminole | 29 min |
| May 23, 6:05 PM CDT | Tornado Warning | OUN | Grady, Stephens | 25 min |
| May 23, 6:16 PM CDT | Tornado Warning | OUN | McClain | 29 min |
| May 23, 6:19 PM CDT | Special Weather Statement | OUN | Garvin | 26 min |
| May 23, 6:26 PM CDT | Tornado Warning | OUN | Hughes, Pontotoc, Seminole | 34 min |
| May 23, 6:31 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain | 6 hr |
| May 23, 6:37 PM CDT | Tornado Warning | OUN | Garvin, Stephens | 23 min |
| May 23, 6:47 PM CDT | Areal Flood Warning | OUN | Beckham, Custer, Roger Mills, Washita | 6 hr |
| May 23, 6:50 PM CDT | Tornado Warning | OUN | Grady | 25 min |
| May 23, 6:54 PM CDT | River Flood Warning | OUN | Blaine, Canadian | 17 hr |
| May 23, 6:58 PM CDT | Tornado Warning | OUN | Garvin, McClain | 32 min |
| May 23, 6:59 PM CDT | Tornado Warning | OUN | McClain, Pontotoc, Pottawatomie | 31 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.